Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 636782, 18 pages
http://dx.doi.org/10.1155/2012/636782
Research Article

Lightlike Submanifolds of a Semi-Riemannian Manifold of Quasi-Constant Curvature

1Department of Mathematics, Dongguk University, Kyongju 780-714, Republic of Korea
2Department of Mathematics, Sogang University, Sinsu-dong, Mapo-gu, Seoul 121-742, Republic of Korea

Received 19 January 2012; Revised 29 February 2012; Accepted 14 March 2012

Academic Editor: Chein-Shan Liu

Copyright © 2012 D. H. Jin and J. W. Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  2. D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
  3. B.-Y. Chen and K. Yano, β€œHypersurfaces of a conformally flat space,” Tensor, vol. 26, pp. 318–322, 1972. View at Google Scholar Β· View at Zentralblatt MATH
  4. M. C. Chaki and R. K. Maity, β€œOn quasi Einstein manifolds,” Publicationes Mathematicae Debrecen, vol. 57, no. 3-4, pp. 297–306, 2000. View at Google Scholar Β· View at Zentralblatt MATH
  5. K. L. Duggal and D. H. Jin, β€œTotally umbilical lightlike submanifolds,” Kodai Mathematical Journal, vol. 26, no. 1, pp. 49–68, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. D. H. Jin, β€œGeometry of screen conformal real half lightlike submanifolds,” Bulletin of the Korean Mathematical Society, vol. 47, no. 4, pp. 701–714, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. D. H. Jin, β€œEinstein half lightlike submanifolds with a Killing co-screen distribution,” Honam Mathematical Journal, vol. 30, no. 3, pp. 487–504, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  8. K. L. Duggal, β€œOn scalar curvature in lightlike geometry,” Journal of Geometry and Physics, vol. 57, pp. 473–481, 2007. View at Google Scholar
  9. D. H. Jin, β€œScreen conformal lightlike real hypersurfaces of an indefinite complex space form,” Bulletin of the Korean Mathematical Society, vol. 47, no. 2, pp. 341–353, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. K. Kenmotsu, β€œA class of almost contact Riemannian manifolds,” The Tohoku Mathematical Journal. Second Series, vol. 21, pp. 93–103, 1972. View at Google Scholar Β· View at Zentralblatt MATH